A 39-year-old female asked:
It's been 41 days since my last period when i had my last i bleed light for a day or two the other days was only when i wipe after i urine ?
1 doctor answer • 1 doctor weighed in
Family Medicine 14 years experience
Irregular bleeding: I am assuming you're not on any type of hormonal birth control? If so, this could be part of that as birth control can cause you to have abnormally long cycles and spotting and strange cycles. If not, I would have a conversation with your doctor about your abnormally long cycle and talk about testing your hormone levels to see if anything is amiss. If not, other treatments can be discussed.
2.8k viewsAnswered >2 years ago
Last updated May 23, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.